PDA

View Full Version : tapering seroxat



leesajayne
11-03-09, 10:01
hi everyone
ive been on seroxat for over 12 years and have now started to taper off them. i find the easiest way is to taper off these drugs is easier by tapering 10% every 6 weeks or so. i was on 20 mg and i am now just starting to taper to 9mg.
ive had a few minor withdrawal issues such as tiredness, irrational thoughts and sleepness nights, oh and sinus issues, but have been quite mild.
im now on seroxat liquid and using a syringe to get dose right.
so far i feel good , after 4 attempts at coming off it im finally thinking im winning this battle:)

50cent84
15-03-09, 22:27
well done keep it up :-)

purplehaze
15-03-09, 22:32
That is fantastic and your doing it the right way

gozzila
23-04-09, 10:09
I've been on seroxat for 5 years and tapered slowly and been completely off seroxat for the last 8 months. I've had many side effects including panic attacks, lost of balance in the head, dizziness, was not able to drive, my world was going nuts. Now 8 months later, I still feel dizzy at times and slighly blurred vision. Has anyone else felt like this when tapering off?

EmmaJane
07-06-09, 13:03
i am coming off them now was on 20mg a day and now 20mg every other for nearly a week. I feel awful, main problem is tiredness. Sweating and chills. Is this a with drawel. I have also come off of 50mg of amytriptilene from tuesday gone. A complete stop. Does this cause with drawels?